On the compact non-nuclear operator problem.
Mathematische Annalen, Tome 287 (1990) no. 1, pp. 509-514
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1990__287_1_164700,
author = {Kamil John},
title = {On the compact non-nuclear operator problem.},
journal = {Mathematische Annalen},
pages = {509--514},
year = {1990},
volume = {287},
number = {1},
zbl = {0687.47012},
url = {http://geodesic.mathdoc.fr/item/MAN_1990__287_1_164700/}
}
Kamil John. On the compact non-nuclear operator problem.. Mathematische Annalen, Tome 287 (1990) no. 1, pp. 509-514. http://geodesic.mathdoc.fr/item/MAN_1990__287_1_164700/